MAUDE Adverse Event Report: ARTHREX, INC. CWIII ARTHROSCOPY PUMP; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. CWIII ARTHROSCOPY PUMP; ARTHROSCOPE AND ACCESSORIES
Model Number CWIII ARTHROSCOPY PUMP
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not received for evaluation and no photo was provided; complaint not confirmed.The most likely probable cause of the event is attributed to wear and tear.
 
Event or Problem Description
It was reported during a shoulder repair the pump started running really fast without any change to the pump.The rep stopped the unit before any injury occurred.It was replaced and the case was completed with no further issues and the patient is fine to date.

Brand Name
CWIII ARTHROSCOPY PUMP
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18300383
Report Number1220246-2023-09338
Device Sequence Number3226083
Product Code HRX
UDI-Device Identifier00888867039346
UDI-Public00888867039346
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K024291
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCWIII ARTHROSCOPY PUMP
Device Catalogue NumberAR-6475
Device Lot Number10029505
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2021
Initial Report FDA Received Date12/11/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/16/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown